# SDR 95UAL737027

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N349UA
- Make and model: Boeing 737322
- Aircraft serial: 24253
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: 60243
- Condition: Shorted
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS EMERGENCY ESCAPE PATH LIGHTING INOP.  FOUND EMERGENCY ESCAPE PATH LIGHT STRIP SHORTED BY FORWARD GALLEY.  REPLACED LIGHT ASSEMBLY, CHECKS OK.
